# SDR CA111011011

- Difficulty date: October 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 15,515 hours
- Engine: Cfmint CFM567B27
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 5145177
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT RETURNED TO GATE DUE TO LOUD FEEDBACK ON CAPT`S AUDIO AND REPORTED ELECTRICAL SMELL.  MX CONFIRMED CAPT`S ASP FAILED/SMOKED UP.  DEFECT G69984 CREATED 10/09/2011 READS NR 1 RADIO FAILED ON STARTUP, HOT ELECTRICAL SMELL IN COCKPIT.  THE DEFECT WAS RESOLVED THE SAME DAY, RESOLUTION READS NR 1 RADIO AUDIO SELECTOR PANEL, PN 5145-1-77, SN 12152 WITH A TSI OF 10012, WAS REPLACED AND TESTED IAW AMM 23-50-00.  REPLACED UNIT IS PRESENTLY ON RO 203322. SDR WILL BE UPDATED WITH TEARDOWN INFORMATION ONCE AVAILABLE.
